# SDR 98ZZZX3947

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N988JR
- Make and model: Beech B100
- Aircraft serial: BE46
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Hinge Fitting
- Part number: 1156200219
- Condition: Holes Elongated
- Location: Horizontal Stab
- Part time: 3,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION. LT ELEVATOR OUTBOARD HINGE FOUND LOOSE.  FOUND HOLES ELONGATED IN 115-620021-9 HINGE ASSEMBLY AND SURROUNDING STRUCTURE.  BOLTS CALLED OUT FOR IN BEECH MSB 2132-R1 AND AD NOTE 87-03-06 HAD BEEN P/C/W.  AD NOTE STATES THE RECURRING INSPECTION MAY BE TERMINATED AFTER THE RIVETS ARE REPLACED WITH NAS BOLTS AS THIS ACFT HAD BEEN.  SUBMITTER SUGGESTED INSPECTION CALLED OUT IN PARA (A) STILL BE C/W EACH 100-150 HOURS.  SKIN PARTIALLY REMOVED TO REPLACE DAMAGED PARTS ALONG WITH HINGE ASSEMBLY.
